Skip Navigation
 
 
 
 
 
Print This Page
Share this page: More
 

Johns Hopkins Experts Available To Discuss Cardiac Arrythmia - 06/27/2008

Johns Hopkins Experts Available To Discuss Cardiac Arrythmia

Release Date: June 27, 2008

Maryland Medical Examiner’s office cites as cause of death for U.S. Naval Midshipman

The state Medical Examiner's Office cited cardiac arrhythmia, or abnormal heart rhythm, 
as the cause of sudden death of 19 year-old U.S. Naval Academy student Kristen Dickmann.

Dickmann, a first year student and volleyball player at the academy, was studying to be a naval aviator.

The Johns Hopkins experts below can shed light on sudden cardiac death and this serious heart condition, including potential symptoms and causes, preventive and interventional/non-surgical treatment options.

SOURCES:    

Hugh Calkins, M.D.
Director of the Johns Hopkins School of Medicine Heart Institute’s Arrhythmia Service

Gordon F. Tomaselli, M.D.
Professor in the Johns Hopkins Hospital’s Department of Medicine

Ronald D. Berger, M.D., Ph.D.
Professor in the Johns Hopkins Hospital’s Department of Medicine 

For the Media

CONTACT:   

John M. Lazarou
ph.    (410) 502-8902
pgr.   (410) 283-9695
cell    (410) 707-3116
email   jlazaro1@jhmi.edu

 
 
 
 
 
 

© The Johns Hopkins University, The Johns Hopkins Hospital, and Johns Hopkins Health System. All rights reserved.

Privacy Policy and Disclaimer